# SDR MZZA99063

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 950e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON FUSELAGE BS 950E FRAME SHEAR TIE AT S26L.  THE CORRODED SHEAR TIE WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-4 FIGURE 13.  (M)
